# SDR ASAA0510185

- Difficulty date: June 14, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654655216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB SIDE OF STR 26L AT B-STA 986 CORRODED.  REMOVED AND REPLACED STRINGER 26L IAW SRM.  (K)
